# SDR RAIA00204133

- Difficulty date: April 22, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 21,361 hours, 24,027 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pitch Control
- Condition: Disconnected
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - ELEVATOR PITCH DISCONNECT DURING TAXI.  MAINTENANCE RESET ELEVATOR PITCH DISCONNECT IAW ATR MM 27-31-42.
